Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An existence theorem for a certain differential equation of the $n$th order
HTML articles powered by AMS MathViewer

by William Raymond Longley PDF
Trans. Amer. Math. Soc. 15 (1914), 328-334 Request permission
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A12, 34A25
  • Retrieve articles in all journals with MSC: 34A12, 34A25
Additional Information
  • © Copyright 1914 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 15 (1914), 328-334
  • MSC: Primary 34A12; Secondary 34A25
  • DOI: https://doi.org/10.1090/S0002-9947-1914-1500983-3
  • MathSciNet review: 1500983